# SDR HNAA2019062800186

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 44,757 hours, 41,112 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 24,000 FT SMOKE ENTERED COCKPIT WITH BURNT PLASTIC SMELL AND HAZE IN CABIN. THERE WAS ALSO LOSS OF AIRFLOW IN PACK #1... FIX: INSPECTED PACK 1 FOR DAMAGE, NONE FOUNDNO #1 PACK HAD LOSS OF AIR FLOW).  R & R THE LT ACM.
